Title: On bounded dominance criteria
Authors: Ooghe, Erwin ×
Lambert, P #
Issue Date: 2006
Publisher: North-Holland
Series Title: Mathematical Social Sciences vol:52 pages:15-30
ISSN: 0165-4896
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Department of Economics, Leuven - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science